# SDR 2004UALA01244

- Difficulty date: December 20, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 51,804 hours, 30,468 cycles
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FLIGHT DIVERTED.  A FAILED S106 LANDING GEAR SAFETY SWITCH CAUSED THE AIRCRAFT TO REMAIN IN THE GROUND MODE, RESULTING IN THE GEAR FAILING TO RETRACT. THE S106 LANDING GEAR SAFETY SWITCH WAS REPLACED AND THE LANDING GEAR EXTENDED AND RETRACTED NORMAL.
